On Normalized Signless Laplacian Resolvent Energy
Kragujevac Journal of Mathematics, Tome 48 (2024) no. 5, p. 673
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Let $G$ be a simple connected graph with $n$ vertices. Denote by $\mathcal{L}^{+}\left( G\right) =D\left( G\right) ^{-1/2}Q\left( G\right) D\left( G\right) ^{-1/2}$ the normalized signless Laplacian matrix of graph $G$, where $Q\left( G\right) $ and $D\left( G\right) $ are the signless Laplacian and diagonal degree matrices of $G,$ respectively. The eigenvalues of matrix $\mathcal{L}^{+}(G)$, $2=\gamma _{1}^{+}\geq \gamma _{2}^{+}\geq \cdots \geq \gamma _{n}^{+}\geq 0$, are normalized signless Laplacian eigenvalues of $G$. In this paper, we introduce the normalized signless Laplacian resolvent energy of $G$ as $ERNS\left( G\right) =\sum_{i=1}^{n}\frac{1}{3-\gamma _{i}^{+}}$. We also obtain some lower and upper bounds for $ERNS\left( G\right) $ as well as its relationships with other energies and signless Kemeny's constant.
Classification :
05C50 05C90
Keywords: normalized signless Laplacian eigenvalues, normalized signless Laplacian resolvent energy, bounds.
Keywords: normalized signless Laplacian eigenvalues, normalized signless Laplacian resolvent energy, bounds.
@article{KJM_2024_48_5_a1,
author = {\c{S}. B. Bozkurt Altinda\u{g} and I. Milovanovi\'c and E. Milovanovi\'c and M. Mateji\'c},
title = {On {Normalized} {Signless} {Laplacian} {Resolvent} {Energy}},
journal = {Kragujevac Journal of Mathematics},
pages = {673 },
year = {2024},
volume = {48},
number = {5},
language = {en},
url = {http://geodesic.mathdoc.fr/item/KJM_2024_48_5_a1/}
}
TY - JOUR AU - Ş. B. Bozkurt Altindağ AU - I. Milovanović AU - E. Milovanović AU - M. Matejić TI - On Normalized Signless Laplacian Resolvent Energy JO - Kragujevac Journal of Mathematics PY - 2024 SP - 673 VL - 48 IS - 5 UR - http://geodesic.mathdoc.fr/item/KJM_2024_48_5_a1/ LA - en ID - KJM_2024_48_5_a1 ER -
Ş. B. Bozkurt Altindağ; I. Milovanović; E. Milovanović; M. Matejić. On Normalized Signless Laplacian Resolvent Energy. Kragujevac Journal of Mathematics, Tome 48 (2024) no. 5, p. 673 . http://geodesic.mathdoc.fr/item/KJM_2024_48_5_a1/